# SDR DALA2014071304068

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  SEAT TRACK Y1292 FRAME 46+15" UPPER FLANGE.  FOUND OUT OF LIMITS.  REPLACED SEAT TRACK BETWEEN FRAMES 46+15 - 58+10 AND REPAIRED IAW SRM 53-41-15 AND 51-72-11 AND DWG D534 72000.
